Leave these fields empty (spam trap):
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


420chan is Getting Overhauled - Changelog/Bug Report/Request Thread (Updated April 10)
Scary effects when smoking after abusing DXM Ignore Report Reply
Eugene Brookham - Thu, 08 Nov 2018 21:53:13 EST ID:eYchztz+ No.364347
File: 1541731993552.jpg -(79650B / 77.78KB, 640x634) Thumbnail displayed, click image for full size. 79650
Ever since I had been abusing DXM a couple months ago I've been getting really interesting side effects when smoking weed. I've tripped on 300mg's-1000mg's~, 5-7 times, and although I knew better I was using 2-3 times a week. It doesn't happen all the time, usually only when I either smoke too much or, for some reason, when I'm alone in my room instead of with others. My legs start to shake and my muscles spasm. My chest starts beating out of my chest and time feels like it's going really fast. It starts to feel like my brain is vibrating and I get a bit of a headache. I think I might have even had a seizure.
My psych gave me 250mg of depakote and I took it once. Next day I smoked and I felt like I was going schizo. I started thinking someone was getting robbed outback or there was a shootout going on, I was seeing patterns, and I was getting all the previous shit. My doc wants me to stop smoking for 3-4 weeks and get on the depakote until then to help with my constant dissociation.
Is this shit normal? Is this like the fucked up side of DXM that nobody talks about or am I just crazy? I'm scared if I take the depakote I won't be able to stop myself from smoking and I'll feel the same way again, or even make it worse and send myself into psychosis.
>>
Frederick Trotshaw - Thu, 08 Nov 2018 22:04:00 EST ID:SVhQ2x07 No.364348 Ignore Report Reply
All psych docs prescribe nowadays is antipsychotics and SSRIs - even for people with zero issues. I've done dxm over 400 times now and weed is still the same as it was a decade ago.

Antipsychotics actually lead to permanent muscle tics (Parkinson's disorder is a "common" long-term side effect of all 1st and 2nd-gen antipsychotics) and are fucked up drugs with no scientifically-proven benefit; don't take them unless you hallucinate actual stuff when sober. It sounds like you've just had an anxiety attack on the weed, maybe because you're in a situation where being caught is likely and would suck.
>>
Frederick Trotshaw - Thu, 08 Nov 2018 22:09:17 EST ID:SVhQ2x07 No.364349 Ignore Report Reply
>>364348
All antipsychs:
>About 7% of people with parkinsonism developed symptoms as a result of side effects of medications, mainly neuroleptic antipsychotics
>Drug-induced parkinsonism tends to remain at its presenting level
Depakote:
>It is unclear exactly how valproate works.
>Side effects: common: Tardive dyskinesia, Catatonia, Tremor
>Serious side effects can include liver problems and regular monitoring of liver function tests is therefore recommended.[1] Other serious risks include pancreatitis and an increased suicide risk.

Ask for Soma or a benzodiazepine. If they won't prescribe these to you, stop going.
>>
Eugene Brookham - Thu, 08 Nov 2018 22:12:47 EST ID:eYchztz+ No.364350 Ignore Report Reply
>>364348
Do you think the muscle spasms would come from an anxiety attack though? They get pretty bad, and I've had it in situations where nothing at all should really trigger my anxiety. I have been diagnosed with social phobia and general anxiety, but I don't see why that would cause things like the vibrations i feel in my brain and stuff like that.
My mom does have a history of seizures and used to get light headed and dizzy when smoking, but I've never gotten one before(at least as far as I know I haven't).
I was on 5 mg Lexapro for about a week which gave panic attacks when I smoked too much also, but the depakote was a totally different beast.
>>
Eugene Brookham - Thu, 08 Nov 2018 22:16:48 EST ID:eYchztz+ No.364351 Ignore Report Reply
>>364349
Do you think a benzo would help with the muscle spasms? The psych I go to now can't prescribe me narcotics since I told them I smoke, so it might be time to change like you said.
>>
Frederick Trotshaw - Thu, 08 Nov 2018 22:35:39 EST ID:SVhQ2x07 No.364352 Ignore Report Reply
1541734539356.jpg -(151458B / 147.91KB, 1024x781) Thumbnail displayed, click image for full size.
>>364351
Yes, I do think that the best bet for these muscle spasms are a benzo, carisoprodol (soma), or a barbituate (but these are so rare now we don't even have a board for them).
I guess Vistaril (hydroxyzine) may help too and is the easiest to get scripted because no euphoria or overdose risk.
>>
Eugene Brookham - Thu, 08 Nov 2018 22:47:37 EST ID:eYchztz+ No.364353 Ignore Report Reply
>>364352
I did take Vistaril 25 mgs, got small muscle spasms. Then I took 50 mgs cause I figured it would sedate me to the point that it's basically a high, but I got the same muscle spasms and shaking, specifically in my legs still. I'll try to get some benzos if it's possible, I've never heard of Soma before.
>>
Frederick Trotshaw - Thu, 08 Nov 2018 22:57:53 EST ID:SVhQ2x07 No.364354 Ignore Report Reply
>>364353
The thing about hydroxyzine (vistaril) is tolerance. Within my first month of being scripted it, it took me 200mg to get the same sedation as my first 10mg dose that same month.

Soma is a fucking euphoric miracle muscle-relaxant that is the same schedule as benzos (schedule IV) but it has a really bad stigma because euphoria and it converts to a barb so it can be used easily for suicide.
>>
Eugene Brookham - Thu, 08 Nov 2018 23:02:56 EST ID:eYchztz+ No.364355 Ignore Report Reply
>>364354
If it's easily used for suicide then it's probably off the table, my psych wouldn't prescribe me something like that. I'll try to go for the benzos with a different psych if I can and pay out of pocket since my insurance only covers this place. Did you ever get the muscle spasms from vistaril?
>>
Frederick Trotshaw - Thu, 08 Nov 2018 23:05:37 EST ID:SVhQ2x07 No.364356 Ignore Report Reply
>>364355
I've only gotten muscle spasms from anxiety attacks, dxm+stims, and staying awake too long on amphetamines. I've recreationally used over 80 drugs, but everyone's body and mindstate is different.
>>
Eugene Brookham - Thu, 08 Nov 2018 23:07:48 EST ID:eYchztz+ No.364357 Ignore Report Reply
>>364356
How bad does it get for you during anxiety attacks? I'd never heard of that as a symptom of anxiety attacks before which is why it was worrying me so much, and with me it feels totally uncontrollable and it's just constant spasms and twitching.
>>
Frederick Trotshaw - Thu, 08 Nov 2018 23:23:21 EST ID:SVhQ2x07 No.364358 Ignore Report Reply
>>364357
tics and twitches have always come with anxiety for me. I guess it's because I tense up and blood starts moving in pulses through the constricted veins (again, just what it feels like to me) then eventually comes twitches.
>>
Eugene Brookham - Thu, 08 Nov 2018 23:48:19 EST ID:eYchztz+ No.364360 Ignore Report Reply
>>364358
Thanks man that makes me feel a lot better, are they usually pretty severe or is it something like every few seconds you'll twitch a bit? Sorry if I'm asking too many questions I'm probably just paranoid but I wanna make sure I'm not crazy or anything.
>>
Phyllis Brangerstet - Fri, 09 Nov 2018 16:45:44 EST ID:Bn/kwLBZ No.364373 Ignore Report Reply
>>364348
I understand why so many people on psych meds do drugs, it's because they're troubled in one way or another. I don't understand why they don't exercise better judgment though and not use recreational drugs combined with prescribed meds.. why don't you just go full self-medication instead? It kind of bothers me because I hate big pharma and I hate that a lot of people get convinced that they have problems that only pills can fix.. we have more control over ourselves than anyone or anything else does. Try to work on yourself before you go tell somebody that you can't do it alone and you need their help. The world would be a better place.


Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.